MAUDE Adverse Event Report: Roche Diagnostics Tina-quant IgG Gen.2; Igg, Antigen

Roche Diagnostics Tina-quant IgG Gen.2; Igg, Antigen
Catalog Number 03507432190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant igg gen.2 results from the cobas 8000 cobas c 502 module.The samples were repeated on 29-july-2026.Sample 1 initial result was 13.9 g/l, and the repeat result was 7.87 g/l.Sample 2 initial result was 15.02 g/l, and the repeat result was 2 6.9 g/l.Sample 3 initial result was 17.9 g/l, and the repeat result was 10.76 g/l.Sample 4 initial result was 4.48 g/l, and the repeat result was 9.91 g/l.Sample 5 initial result was 7.79 g/l, and the repeat result was 11.05 g/l.Sample 6 initial result was 6.58 g/l, and the repeat result was 8.92 g/l.
 
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was18h7-08 the field service engineer replaced the absorbance lamp and cuvettes.The investigation is ongoing.

Brand Name
Tina-quant IgG Gen.2
Common Device Name
Igg, Antigen
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50771793
Report Number1823260-2026-03764
Device Sequence Number13129457
Product Code DEW
UDI-Device Identifier04015630919710
UDI-Public04015630919710
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03507432190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown